Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is there a treatment to get rid of pimples and fading their scars ?

Hi. I am having acne on my face and back from almost one year now. I have oily skin. I am 13 years old and will become 14 next year. Even though my acne is now less, I still get 2-3 pimples on my face and back after almost every week. I also have a lot of dark brown scars on my both cheeks n little on forehead. I have tried lemon juice but it doesn t work so well with me. Any solutions for fading the scars and getting rid of pimples which keep coming out?
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
Acne can be treated with a combination of vitamins supplements , antibiotics , retinoids.
Acne will be reduced as you grow.however you can visit your dermatologist and get examined to know the severity of your acne and if treatment is needed. You probably are having dandruff also. You should get it treated along with acne.
You can keep washing her face regularly to avoid recurrence of pimples.
Take care
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor